Mathematica Moravica, Vol. 2 (1998)


Ivan D. Aranđelović
Measure of Noncompactness on Uniform Spaces
Mathematica Moravica, Vol. 2 (1998), 1–8.
Download PDF file: (267kB)

Siniša Borović, Ilija Nikolić
Implementation of Multi-Criterion Decision Making Models Recommendation
Mathematica Moravica, Vol. 2 (1998), 9–19.
Download PDF file: (375kB)

Ibrahim Çanak
Tauberian Theorems for Generalized Abelian Summability Methods (Part of Ph.D. thesis)
Mathematica Moravica, Vol. 2 (1998), 21–66.
Download PDF file: (1181kB)

Dragan Đurčić
The Matuszewska Sequences
Mathematica Moravica, Vol. 2 (1998), 67–74.
Download PDF file: (216kB)

Vera Lazarević, Andreja Tepavčević
Theorem of Synthesis for Bisemilattice-valued Fuzzy Sets
Mathematica Moravica, Vol. 2 (1998), 75–83.
Download PDF file: (251kB)

Spasoje D. Mučibabić
Application of an Expanded Min-Max Theorem and Tables of Decision Making for Solving Multi-criterion Conflict Situations
Mathematica Moravica, Vol. 2 (1998), 85–90.
Download PDF file: (129kB)

Dragomir M. Simeunović
On the Location of the Zeros of Polynomials
Mathematica Moravica, Vol. 2 (1998), 91–96.
Download PDF file: (129kB)

Dragomir M. Simeunović
A Remark Concerning Zeros of One Class of Polynomials
Mathematica Moravica, Vol. 2 (1998), 97–108.
Download PDF file: (231kB)

Milan R. Tasković
Some Minimax Theorems on Ordered Sets
Mathematica Moravica, Vol. 2 (1998), 109–120.
Download PDF file: (374kB)

Milan R. Tasković
Schauder's 54th Problem in Scottish Book
Mathematica Moravica, Vol. 2 (1998), 121–132.
Download PDF file: (419kB)

Milan R. Tasković
Transversal Spaces
Mathematica Moravica, Vol. 2 (1998), 133–142.
Download PDF file: (343kB)

Milan R. Tasković
New Geometric Fixed Point Theorems
Mathematica Moravica, Vol. 2 (1998), 143–148.
Download PDF file: (174kB)

Janez Ušan
On Topological n-Groups
Mathematica Moravica, Vol. 2 (1998), 149–159.
Download PDF file: (315kB)

Zhizheng Zhang
Recurrence Sequences and Norlud-Bernoulli Polynomials
Mathematica Moravica, Vol. 2 (1998), 161–168.
Download PDF file: (163kB)

Mališa Žižović
On {1,n}-Neutral, Inversing and Skew Operations of n-Group
Mathematica Moravica, Vol. 2 (1998), 169–173.
Download PDF file: (141kB)

Mališa Žižović, Milorad R. Stevanović
Two Inequalities for Medians and Angle Bisectors of a Triangle
Mathematica Moravica, Vol. 2 (1998), 175–179.
Download PDF file: (87kB)


©1998 Mathematica Moravica